I hate erections! Can I take anything to stop having them?

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
hampie
Guest
Posts: 2
Joined: Sat Sep 20, 2008 9:16 pm
Gender: Male

I hate erections! Can I take anything to stop having them?

Postby hampie » Sat Sep 20, 2008 9:49 pm

i don't like errections I get frustrated by them need help dealing with them.
I would take any meds that would stop errections, like kinda someform of anti viagra if it exists. My meds are partially helpful in that department they reduce my errections to partial ones. Its the really hard errection that I hate its the pressure and the feeling down stairs it so much so that used to think of cutting it off these days its not so bad cos of the meds. I have paranoid schizoprenia I wonder if that has any bareing, even through I am stable. The frustration was going on since I started getting errection I am now 25. I have tried looking on the net for people like me to no avail. I have tried masturabaiting to get rid of them. I have never ejaculated through masturbation only in wet dreams so somthing must be wrong. Even my wetdreams aren't pleasurable.
What should I do any help would be great?

User avatar
Debbie Miller, RN
Nurse
Posts: 4746
Joined: Mon Apr 16, 2007 2:41 pm
Gender: Female
Location: USA

Re: I hate erections! Can I take anything to stop having them?

Postby Debbie Miller, RN » Wed Oct 15, 2008 6:26 pm

Hello,
I would discuss this with your psychiatrist who manages your medications for schizophrenia. It is possible some medications such as anti-androgens or antidepressants could help. Sometimes medications are given for the benefit of their side effects (called "off-label" use). There are a number of medications that have a side effect of decreased libido or erectile dysfunction so it is possible the doctor could find a way to help you here.

Best wishes.
The answers in online forums are for information only and are not intended to substitute for medical advice and care. Please see your personal health care provider for further evaluation of your individual case.

Debbie Miller, RN

hampie
Guest
Posts: 2
Joined: Sat Sep 20, 2008 9:16 pm
Gender: Male

Re: I hate erections! Can I take anything to stop having them?

Postby hampie » Mon Nov 10, 2008 10:07 pm

Thankyou for your reply


Return to “Psychiatric Topics”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.